RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2013, Volume 13, Number 2, Pages 345–360 (Mi mmj500)  

This article is cited in 1 scientific paper (total in 2 paper)

Special representations of nilpotent Lie groups and the associated Poisson representations of current groups

A. M. Vershika, M. I. Graevb

a St. Petersburg Department of Steklov Institute of Mathematics, 27 Fontanka, St. Petersburg 191023, Russia
b Institute for System Studies, 36-1 Nakhimovsky pr., 117218 Moscow, Russia

Abstract: We describe models of representations of current groups for such semisimple Lie groups of rank 1 as $\mathrm O(n,1)$ and $\mathrm U(n,1)$, $n\ge1$.
This problem was posed in the beginning of the 70ies (Araki, Vershik–Gelfavd–Graev) and solved first for $\mathrm{SL}(2,\mathbb R)$, and then for all the above mentioned groups in the works of the three authors; the representations were realized in the well-known Fock space. The construction used the so-called singular representation of the coefficient group, in which the first cohomology of this group is non-trivial.
In this paper we give a new construction using a special property of one-dimensional extension of nilpotent groups, which allows immediately to describe the singular representation, and then to apply the quasi-Poisson model, which was constructed in previous works by the authors. First one constructs a representation of the current group of the $1$-dimensional extension of the nilpotent group; it is possible to show that this representation can be exteneded to the parabolic subgroup first, and then to the whole semisimple group.
As a result, one obtains a simple and clear proof of the irreducibility of the classical representation of current groups for semisimple groups.

Key words and phrases: current group, canonical representation, special representation.

DOI: https://doi.org/10.17323/1609-4514-2013-13-2-345-360

Full text: http://www.mathjournals.org/.../2013-013-002-007.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 22E27, 22E65, 46F25
Received: January 20, 2012; in revised form March 25, 2012
Language:

Citation: A. M. Vershik, M. I. Graev, “Special representations of nilpotent Lie groups and the associated Poisson representations of current groups”, Mosc. Math. J., 13:2 (2013), 345–360

Citation in format AMSBIB
\Bibitem{VerGra13}
\by A.~M.~Vershik, M.~I.~Graev
\paper Special representations of nilpotent Lie groups and the associated Poisson representations of current groups
\jour Mosc. Math.~J.
\yr 2013
\vol 13
\issue 2
\pages 345--360
\mathnet{http://mi.mathnet.ru/mmj500}
\crossref{https://doi.org/10.17323/1609-4514-2013-13-2-345-360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3134910}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317381000006}


Linking options:
  • http://mi.mathnet.ru/eng/mmj500
  • http://mi.mathnet.ru/eng/mmj/v13/i2/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, M. I. Gordin, I. A. Ibragimov, V. A. Kaimanovich, A. A. Kirillov, A. A. Lodkin, S. P. Novikov, A. Yu. Okounkov, G. I. Olshanski, F. V. Petrov, Ya. G. Sinai, L. D. Faddeev, S. V. Fomin, N. V. Tsilevich, Yu. V. Yakubovich, “Anatolii Moiseevich Vershik (on his 80th birthday)”, Russian Math. Surveys, 69:1 (2014), 165–179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. M. Vershik, M. I. Graev, “Nonunitary representations of the groups of $U(p,q)$-currents for $q\geq p>1$”, J. Math. Sci. (N. Y.), 232:2 (2018), 99–120  mathnet  crossref
  • Moscow Mathematical Journal
    Number of views:
    This page:195
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020